# SDR N6WA20181115401

- Difficulty date: November 14, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 37,624 hours, 28,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING BROKEN AND MISSING AT EXIT ROW.REPLACED SAFETY GLOW EXIT ROW AT LH SIDE REPLACING WITH SAFETY GLOW FROM ROW 1A IAW CRJ 900AMM 33-51-01.
